# SDR A6WA200740396

- Difficulty date: July 15, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 12,427 hours, 11,092 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U-CHANNEL AT BOTTOM OF CARGO DOOR FWD ROLLER TRACK IS CRACKED .2500 INCH LONG.  (K)    MAINTENANCE REMOVED AND REPLACED U-CHANNEL IAW CRJ 200 SRM 51-42-06.  (M)
